# SDR I7W2002F00001

- Difficulty date: September 4, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N378PH
- Make and model: Frchld SA227CC
- Aircraft serial: 575
- Engine: Garrtt TPE331*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE NR 2 ENGINE FIRE WARNING.  FIRE DETECTOR, REMOVED AND REPLACED UNIT.  DID NOT SOLVE PROBLEM.  STILL TROUBLESHOOTING.
